# SDR 96UAL900051

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap Indication
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO IRREGULAR FLAP CONFIGURATION.  EICAS MESSAGE LEADING EDGE SLAT ASSYMMETRY DISPLAYED, LEADING EDGE ILLUMINATED WITH FLAP LEVER, ONE UNIT.  PERFORMED PSEU BITE TEST AND NO FAULT.  LEADING EDGE AND TRAILING EDGE FLAPS OPERATED NORMAL.  UNABLE TO DETECT ANY DEFECTS.
